# SDR 2006FA0000523

- Difficulty date: May 20, 2006
- Submitted: May 20, 2006
- Operation: General aviation
- Aircraft: N1255K
- Make and model: Cessna 550
- Aircraft serial: 5500505
- Aircraft time: 9,471 hours, 6,403 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 550
- Part serial: 0505
- Condition: Corroded
- Location: Empennage
- Component: Airframe, Cessna
- Component part number: 550
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A PHASE 1,2,3,4,49&59 CORROSION AND DELAMINATION WAS FOUND ON TOP AND BOTTOM SKINS LT AND RT SIDES OF THE HORIZONTAL STABILIZER, LT SKIN OF THE VERTICAL STABILIZER. TAIL SKINS 5512010-9 AND 6512010-20 (SKINS UNDER VERT. STAB.) AS WELL AS THE AFT BULKHEAD 6412016-1SP WERE REPLACED.
